Many-dimensional Dirichlet and Tricomi problems for one class of hyperbolic-elliptic equations
- 13 Downloads
For the generalized many-dimensional Lavrent’ev-Bitsadze equation, we prove the unique solvability of the Dirichlet and Tricomi problems. We also establish the existence and uniqueness of a solution of the Dirichlet problem in the hyperbolic part of a mixed domain.
KeywordsDirichlet Problem Half Space Unique Solvability High Transcendental Function Mixed Equation
Unable to display preview. Download preview PDF.
- 1.S. V. Pul’kin, “The singular Tricomi problem”, in: Proceedings of the Third All-Union Mathematical Congress [in Russian], Vol. 1 (1956), pp. 65–66.Google Scholar
- 5.S. A. Aldashev, “On the well-posedness of the Tricomi problem for the many-dimensional Lavrent’ev-Bitsadze equation”, Dokl. Akad. Nauk Ukr., No. 3, 5–7 (1992).Google Scholar
- 6.S. A. Aldashev, “On the well-posedness of the Dirichlet problem for the many-dimensional Lavrent’ ev-Bitsadze wave equation”, Dokl. Akad. Nauk Resp. Kazakhstan, No. 1, 35–37 (1995).Google Scholar
- 7.S. A. Aldashev, Boundary-Value Problems for Many-Dimensional Hyperbolic and Mixed Equations [in Russian]. Gylym, Almaty (1994).Google Scholar
- 8.S. G. Mikhlin, Many-Dimensional Singular Integrals and Integral Equations [in Russian], Fizmatgiz, Moscow (1962).Google Scholar
- 9.A. N. Kolmogorov and S. V. Fomin, Elements of the Theory of Functions and Functional Analysis [in Russian]. Nauka, Moscow (1976).Google Scholar
- 10.H. Bateman and A. Erdélyi, Higher Transcendental Functions, Vol. 1, McGraw-Hill, New York (1953).Google Scholar